# SDR DALA13040045525

- Difficulty date: August 20, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N525US
- Make and model: Boeing 757251
- Aircraft serial: 23619
- Aircraft time: 74,636 hours, 32,317 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT CRUISE THE F/A REPORTED SMOKE  FROM F/C OVENS.  THEY TURNED OVENS OFF AND SMOKE STOP IAW QRH.   MX AND DISPATCH ADVISED TO CONTINUE FLIGHT.  ONCE ON GROUND MX RAN OVENS FOR 20 MINUTES AND NO SMOKE OF FUMES.
